Description
Description
Panadol Cold & Flu Relief tablets provide fast and effective relief of the symptoms associated with colds and flu. Paracetamol is a painkiller (analgesic) and is effective against headaches, aches and pains. It also reduces fever (antipyretic). Caffeine acts as a mild stimulant to further help the effectiveness of paracetamol.
- Fast acting effective pain relief
- Gentle on the stomach
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.
Pack size: 12 Tablets
Instructions
How to use:
Adults and children over 12 years: Take 2 tablets every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Warnings
- Do not exceed stated dose.
Side Effects
This medicine rarely causes any side effects.
Ingredients
Contains:
Ingredients: Paracetamol 500mg, Caffeine 65mg, Pregelatinised And Maize Starch, Povidone, Potassium Sorbate, Talc, Stearate Acid And Croscarmellose Sodium, The Film Coat Contains: Hypromellose, Triacetin And Potassium Sorbate, See Leaflet For Further Information